- March 30, 2018 at 9:37 am #175417
SarahParticipantTopics: 1Replies: 1
I’m new to this forum. I recently started taking anti fungal supplements, and my naturopath started me on a high dosage of probiotics – billion. I’ve had a relatively slow heart rate for the last few years, around 50bpm. However around the time I started taking antifungals, my heart rate has dropped to 40bpm, and I’m experiencing mild chest tightness and pain.
Has anyone experienced symptoms similar? I’m wondering if the die off is affecting my heart rate or the herbs themselves….March 31, 2018 at 3:47 am #175425
LizParticipantTopics: 4Replies: 6
You have already seen one person has the same symptom and replied.
Here are more found just by searching Google
Liz - UKJune 22, 2018 at 12:48 pm #176003
kdr3003ParticipantTopics: 1Replies: 3
Hey Sarah. I’m having the same issues. Any update on your status I would appreciate it. Thank you
You must be logged in to reply to this topic.